# SDR SWAA2023011984355

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 747 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21, BS 747+2, 747+6,  747+9, 747+10, 747+12, 747+14, & 747+18.   BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  FABRICATED A REPLACMENT FLOOR TO SIDWALL SUPPORT IAW SRM 51-40-05-0G-0, SRM 51-40-08-0G-0, AND DWG 146A7502. APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802. APPLIED PRIMER IAW AMM 51-21-72-370-804.
